# SDR DXTA200702607

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 8,857 hours, 7,310 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S BRAKES ON TAXI OUT WERE EXTREMELY SPONGY.   BLED BOTH CO-PILOTS & PILOTS BRAKES IAW CE-560 ULTRA AMM CHAPTER 32-40-00, TAXIED AIRCRAFT AND BRAKES OPS CHECKED GOOD ON BOTH PILOTS & COPILOTS SIDE.
